# SDR REXA2025080600784

- Difficulty date: July 7, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3187323
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SUPPORT ANGLE FOUND EXTRA HOLE FROM PREVIOUS REPAIR REQUIRE REPLACEMENT LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR AFT SUPPORT ANGLE P/N#601R318732-3 IAW CRJ-700 SRM TASK 51-40-11-001-001-A01. REFERENCE HN00249365 FOR INSTALLATION
